# SDR SWIA20240916015

- Difficulty date: July 8, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL STRUCTURE PLATE ON FS629.00 AND STGR22L HAS CORROSION AS MARKED     (C-CHECK RO 9/15/2024)    REMOVED AND REPLACED CABIN INTERNAL STRUCTURE PLATE ON FS629 STGR 22L WITH NEW SERVICEABLE UNIT REF CRJ 900 SRM51-42-21-001-001-A01 AND DWG SH690-33600 REV AH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
